# SDR SWAA2024071713094

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AND OP CHECKED GOOD IAW B737 AMM 33-51-06-600-802-NG.;[02] 02 - INSPECTED PER [AMM 33-51-06-600-802-NG (POWER SUPPLY - BATTERY PACK DEEP-CYCLE PROCEDURE - PERMANENT)]
